Archiv der Mathematik

, Volume 60, Issue 6, pp 591–600

On vertex transitive graphs of infinite degree

  • R. Diestel
  • H. A. Jung
  • R. G. Möller
Article

DOI: 10.1007/BF01236086

Cite this article as:
Diestel, R., Jung, H.A. & Möller, R.G. Arch. Math (1993) 60: 591. doi:10.1007/BF01236086

Copyright information

© Birkhäuser Verlag 1993

Authors and Affiliations

  • R. Diestel
    • 1
  • H. A. Jung
    • 2
  • R. G. Möller
    • 3
    • 4
  1. 1.Faculty of MathematicsBielefeld UniversityBielefeld
  2. 2.Faculty of MathematicsTU BerlinBerlin 12
  3. 3.Mathematical InstituteGB-OxfordEngland
  4. 4.Science InstituteUniversity of IcelandReykjavík

Personalised recommendations